From the manufacturer's website:
Bayer Back & Body's dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.
- Bayer Back & Body Extra Strength Pain Reliever Aspirin w Caffeine, 500mg Coated Tablets, 100 Ct: Bayer Back & Body provides fast, safe, proven pain relief from backache or muscle aches and pains
- Each caplet contains caffeine to help boost the pain-relieving effects of aspirin
- Bayer Back & Body Is sodium-free
- Each caplet is coated to make it easier to swallow
- Use as directed
Warning: See picture
*These statements have not been evaluated by the Food and Drug Administration. These products are not intended to diagnose, treat, cure or prevent any disease.
Recommended use: Drink a full glass or water with each dose. Adults and children 12 years and over: take 2 caplets every 6 hours not to exceed 8 caplets in 24 hours. Children under 12 years: consult a doctor.